Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 9, 2015, 3:32 AM CDT for Leake County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 3:32 AM CDT (08:32 UTC)
- Expired
- Jun 9, 2015, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 73 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:00 AM CDT | FLASH FLOOD | 2 Nne Carthage, MS | FLOODING WAS REPORTED ON N JORDAN STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
498
WGUS54 KJAN 090832
FFWJAN
MSC079-091130-
/O.NEW.KJAN.FF.W.0030.150609T0832Z-150609T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
332 AM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LEAKE COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 630 AM CDT
* AT 331 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARTHAGE...MADDEN...REDWATER AND STANDING PINE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3277 8932 3263 8932 3274 8965 3285 8961
$$
DL3 follow-up statements
032 WGUS74 KJAN 090919 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 419 AM CDT TUE JUN 9 2015 MSC079-091130- /O.CON.KJAN.FF.W.0030.000000T0000Z-150609T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEAKE MS- 419 AM CDT TUE JUN 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR CENTRAL LEAKE COUNTY... AT 418 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN HAVE FALLEN. ADDITIONAL THUNDERSTORMS ARE MOVING INTO THE AREA...AND FLASH FLOODING IS LIKELY ONGOING OR EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CARTHAGE...MADDEN...REDWATER AND STANDING PINE. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3277 8932 3263 8932 3274 8965 3285 8961 $$ DL
930 WGUS74 KJAN 091057 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 557 AM CDT TUE JUN 9 2015 MSC079-091130- /O.CON.KJAN.FF.W.0030.000000T0000Z-150609T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEAKE MS- 557 AM CDT TUE JUN 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR CENTRAL LEAKE COUNTY... AT 556 AM CDT...DOPPLER RADAR INDICATED THREE TO FIVE INCHES OF RAIN HAVE FALLEN ACROSS THE WARNED AREA THIS MORNING. SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE... CARTHAGE...MADDEN...REDWATER AND STANDING PINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3277 8932 3263 8932 3274 8965 3285 8961 $$ DL
260 WGUS74 KJAN 091126 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 626 AM CDT TUE JUN 9 2015 MSC079-091136- /O.EXP.KJAN.FF.W.0030.000000T0000Z-150609T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEAKE MS- 626 AM CDT TUE JUN 9 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL LEAKE COUNTY WILL EXPIRE AT 630 AM CDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3277 8932 3263 8932 3274 8965 3285 8961 $$ DL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 9:31 PM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Jun 8, 9:31 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 931 PM CDT MON JUN 8 2015 .UPDATE...WILL KEEP THE CURRENT FORECAST GOING FOR NOW. THE MODELS SEEM TO BE IN CONFLICT ABOUT THE STORMS FOR THE REMAINDER OF THE NIGHT. LOOKING AT THE CURRENT TRENDS...EXPECTING MOST OF THE CONVECTION TO REMAIN TO THE NORTH AND DIMINISH AS SHIFTS FURTHER SOUTH INTO THE CWA. THE HIRESW FITS MORE OF THE CURRENT TREND WITH ONGOING CONVECTION AND THE ACTIVITY OVER THE MIDSOUTH SWEEPING ACROSS THE NORTHEAST ZONES. WITH THE GREATEST POPS IN THE EAST...WILL NOT MAKE ANY ADJUSTMENTS. THE TAIL-END OF THE ACTIVITY MOVING THROUGH THE MIDSOUTH WAS WANING SOME. WHILE THERE WAS SOME SURFACE BASED INSTABILITY AVAILABLE...THINK EARLIER CONVECTION MAY HAVE USED UP SOME OF THE ENERGY AND THE DARKNESS MAY LIMIT THE REST. EXPECTING THE ACTIVITY TO CONTINUE TO DEVELOP WITH THE BOUNDARY AND POSSIBLY BRUSH THE NORTHEAST ZONES. THE POTENTIAL FOR STRONG TO SEVERE STORMS EXISTS OVERNIGHT...SO WILL LEAVE EVERYTHING AS IS FOR NOW. && .AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE OVER THE AREA...SO VCTS SEEMED GOOD FOR GWO AND GTR FOR THE NEXT HOUR OR TWO. WITH A BOUNDARY EXPECTED TO MOVE THROUGH THE AREA OVERNIGHT...THESE LOCATIONS MAY SEE ACTIVITY OVERNIGHT. WIDESPREAD FOG WAS NOT ANTICIPATED...BUT HBG/MEI COULD DROP DOWN TO MVFR CONDITIONS. MODELS SUGGEST STRATUS MOVING UP TO I-20 BY EARLY MORNING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN IN THE AFTERNOON...SO WILL LIKELY MAINTAIN VCTS EVERYWHERE THROUGH 00Z. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 89 70 89 / 57 55 34 40 MERIDIAN 71 87 69 88 / 59 59 34 45 VICKSBURG 71 90 70 89 / 53 48 32 38 HATTIESBURG 73 88 71 86 / 40 66 40 58 NATCHEZ 71 87 71 87 / 32 57 38 48 GREENVILLE 72 91 72 90 / 42 26 14 21 GREENWOOD 72 89 70 89 / 51 37 20 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && JAN/JAN/
Hazardous weather outlook, Jun 8, 3:03 PM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 303 PM CDT MON JUN 8 2015 ARZ074-075-MSZ018-019-025>038-092015- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON- 303 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING MAINLY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. DAMAGING WIND GUSTS TO AROUND 60 MPH WILL BE THE PRIMARY THREAT WITH ANY SEVERE STORMS THAT DEVELOP...BUT SMALL HAIL IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-023>026-MSZ039>066-072>074-092015- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 303 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 2:12 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
212 AM CDT TUE JUN 9 2015
MSZ026-028>030-032-033-090800-
OKTIBBEHA MS-WEBSTER MS-GRENADA MS-MONTGOMERY MS-CLAY MS-CHOCTAW MS-
212 AM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
WEBSTER...NORTHWESTERN OKTIBBEHA...SOUTHWESTERN CLAY...NORTHERN
CHOCTAW AND EASTERN GRENADA COUNTIES UNTIL 300 AM CDT...
AT 211 AM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
NEAR COFFEEVILLE...OR 10 MILES NORTHEAST OF GRENADA...MOVING
SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GORE SPRINGS AROUND 220 AM CDT.
MISTERTON AROUND 225 AM CDT.
EMBRY AROUND 240 AM CDT.
BELLEFONTAINE AROUND 245 AM CDT.
CLARKSON AROUND 255 AM CDT.
MABEN...MATHISTON...CUMBERLAND...PHEBA AND SHERWOOD AROUND 300 AM
CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WALTHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3387 8977 3387 8951 3372 8951 3372 8919
3374 8919 3374 8910 3362 8881 3337 8935
3385 8982 3390 8979 3390 8977
TIME...MOT...LOC 0711Z 300DEG 44KT 3389 8969
GRGSpecial weather statement, Jun 9, 2:27 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
227 AM CDT TUE JUN 9 2015
MSZ044-090815-
LEAKE MS-
227 AM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT LEAKE COUNTY THROUGH 315 AM
CDT...
AT 226 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CARTHAGE...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...MADDEN...TUSCOLA...REDWATER AND STANDING PINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3257 8956 3258 8957 3279 8961 3285 8938
3277 8932 3269 8932
TIME...MOT...LOC 0726Z 312DEG 9KT 3275 8951
DLSpecial weather statement, Jun 9, 2:29 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 AM CDT TUE JUN 9 2015
MSZ031-039-090815-
NOXUBEE MS-LOWNDES MS-
229 AM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LOWNDES AND NORTH
CENTRAL NOXUBEE COUNTIES THROUGH 315 AM CDT...
AT 228 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CRAWFORD...OR 14 MILES SOUTHEAST OF STARKVILLE...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...CRAWFORD...BENT OAK AND DEERBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3314 8855 3333 8867 3338 8867 3348 8859
3335 8830 3334 8830
TIME...MOT...LOC 0728Z 311DEG 13KT 3337 8860
DLSpecial weather statement, Jun 9, 2:44 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
244 AM CDT TUE JUN 9 2015
MSZ018-019-025-090830-
LEFLORE MS-SUNFLOWER MS-BOLIVAR MS-
244 AM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUNFLOWER...BOLIVAR AND
NORTHERN LEFLORE COUNTIES THROUGH 330 AM CDT...
AT 244 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR PARCHMAN TO NEAR ROSEDALE...AND
MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...RULEVILLE...SHELBY...DREW...ROSEDALE...PARCHMAN...MOUND
BAYOU...RENOVA...BOYLE...GUNNISON...MONEY...MINTER CITY...
SUNNYSIDE...MERIGOLD...BEULAH...SCHLATER...PACE...WINSTONVILLE AND
DODDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3395 9045 3381 9045 3381 9019 3376 9019
3375 9030 3372 9031 3369 9029 3374 9024
3372 9016 3360 9012 3370 9104 3372 9106
3370 9111 3373 9115 3378 9113 3378 9099
3385 9107 3393 9101 3397 9109
TIME...MOT...LOC 0744Z 323DEG 22KT 3386 9043 3393 9106
DLSpecial weather statement, Jun 9, 2:55 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
255 AM CDT TUE JUN 9 2015
MSZ032-037-038-090845-
ATTALA MS-WINSTON MS-CHOCTAW MS-
255 AM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WILL AFFECT WINSTON...NORTHEASTERN ATTALA
AND CHOCTAW COUNTIES THROUGH 345 AM CDT...
AT 254 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM STEWART TO ACKERMAN TO BETHEDEN...AND
MOVING SOUTH AT 30 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...ACKERMAN...CHESTER...BETHEDEN...MILLCREEK...NOXAPATER...
WEIR...ETHEL...FRENCH CAMP AND MCCOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 8883 3308 8948 3344 8943 3343 8941
3345 8940 3336 8909 3331 8909 3329 8908
3329 8885 3328 8882 3293 8882
TIME...MOT...LOC 0754Z 347DEG 28KT 3342 8937 3326 8885
DLSpecial weather statement, Jun 9, 3:27 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 327 AM CDT TUE JUN 9 2015 MSZ037-038-044>046-090915- ATTALA MS-WINSTON MS-LEAKE MS-NESHOBA MS-KEMPER MS- 327 AM CDT TUE JUN 9 2015 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WINSTON...SOUTHEASTERN ATTALA...NORTHEASTERN LEAKE...NORTHWESTERN KEMPER AND NORTHERN NESHOBA COUNTIES THROUGH 415 AM CDT... AT 326 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR KOSCIUSKO TO NOXAPATER...AND MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CARTHAGE...NANIH WAIYA...PRESTON...EDINBURG...PEARL RIVER...STALLO...SMYRNA...FORESTDALE...ZAMA...SINGLETON...RENFROE... BURNSIDE...BLUFF SPRINGS...NOXAPATER AND REDWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3273 8960 3273 8880 3306 8882 3310 8955 TIME...MOT...LOC 0826Z 346DEG 18KT 3302 8952 3301 8891 DL
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:21 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
| Jun 9, 1:22 AM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Jun 9, 1:53 AM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| Jun 9, 2:12 AM CDT | Special Weather Statement | JAN | Webster | 48 min |
| Jun 9, 2:27 AM CDT | Special Weather Statement | JAN | Leake | 48 min |
| Jun 9, 2:29 AM CDT | Special Weather Statement | JAN | Lowndes | 46 min |
| Jun 9, 2:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 9, 2:55 AM CDT | Special Weather Statement | JAN | Choctaw, Winston | 50 min |
| Jun 9, 3:27 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 48 min |
| Jun 9, 3:33 AM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| Jun 9, 4:03 AM CDT | Flash Flood Warning | JAN | Carroll, Leflore | 3 hr |
| Jun 9, 4:06 AM CDT | Special Weather Statement | JAN | Holmes | 39 min |
| Jun 9, 4:13 AM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
| Jun 9, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Jun 9, 5:16 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Jun 9, 5:26 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 5:54 AM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Jun 9, 6:23 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 2 hr |
| Jun 9, 6:29 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jun 9, 6:38 AM CDT | Special Weather Statement | JAN | Smith | 37 min |
| Jun 9, 6:53 AM CDT | Special Weather Statement | JAN | Marion | 37 min |
| Jun 9, 7:01 AM CDT | Special Weather Statement | JAN | Lincoln | 44 min |
| Jun 9, 7:43 AM CDT | Flash Flood Warning | JAN | Lawrence, Lincoln | 2 hr |
| Jun 9, 7:47 AM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 9, 8:27 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 10:53 AM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 9, 1:05 PM CDT | Special Weather Statement | JAN | Hinds | 40 min |
| Jun 9, 1:49 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jun 9, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Jun 9, 2:50 PM CDT | Special Weather Statement | JAN | Warren | 40 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 50 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Jun 9, 3:06 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 3:35 PM CDT | Special Weather Statement | JAN | Claiborne | 25 min |
| Jun 9, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 54 min |
| Jun 9, 4:00 PM CDT | Special Weather Statement | JAN | Scott | 15 min |
| Jun 9, 4:01 PM CDT | Special Weather Statement | JAN | Sharkey | 29 min |
| Jun 9, 4:31 PM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Warren | 3 hr |
| Jun 9, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 4:47 PM CDT | Special Weather Statement | JAN | Claiborne, Hinds | 43 min |
| Jun 9, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.